I have been on 50 mg of Pristiq for about a month now for anxiety... my skin has been so itchy I almost feel like "a snake ready to shed"...
Nope. Not for me anyways... antidepressants are such strange drugs, and can have such a wide variety of side effects that it verges on being ridiculous. You really should try something else and see if it goes away... I no longer take Pristiq as it lost it's effectiveness after a couple years for me, and was switched to Cymbalta. Cymbalta works better for me, and also helps my fibro pains as well, as I have anxiety, depression, and fibro.
Good luck to you, and hope that this is of some help!
I do. I went from Cymbalta to Pristiq and Abilify and now I'm not suicidal, but I itch a lot from head to toe. It drives me crazy, but I am not willing to go back to utter depression, so I scratch my poor legs,arms, back and toes.
If I put lotion on at least I don't tear up my skin. Nights are the worst.
Hi. I do not have any answers for you and I apologize for that. However, I've been on Pristiq for 4 weeks and I have a rash around my eyes and on my cheek bone. It's very strange. I'm trying to use cortizone and moisturizer. If you find any info I'd love to know.
I am also being treated for anxiety. How are you feeling today? I find on my 4th week I'm not reacting so strongly to things I probably would have. However, I am racey, anxious and finding it hard to deal with the actual anxiety.
My outlook is very positive and hopeful.
Yes extremely itchy, i had to stop immediately. it felt like i had lice and bed bugs all at once! .. but i didnt obviously. Allergy medicines helps relieve this but you probably should stop taking it.
hi there how is the skin going i just posted similair question my skin is itchy two almost like sunburn feeling has it gone are u still on the pristiq?
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.